# SDR AALA202210243317

- Difficulty date: September 25, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737
- Aircraft serial: 33214
- Aircraft time: 36,150 hours, 14,992 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shield
- Part number: 146A812711
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT TRANSITION SHIELD HAS CORROSION LOCATED BETWEEN STA 767 AND 787 AND STR 26R. REMOVED AND REPLACED SHIELD ASSEMBLY PER AARD 51-00-05-1.
